# SDR 2003UALA00119

- Difficulty date: January 29, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 45,368 hours, 25,019 cycles
- Engine: Ge CFM56*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445516
- Part serial: 0830
- Condition: Inoperative
- Location: Nr 2 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN FLIGHT CREW WAS UNABLE TO RETRACT THE FLAPS. REPLACED NR 2 LE FLAP ACTUATOR.
